RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 197, Pages 3–84 (Mi tm1445)  

This article is cited in 6 scientific papers (total in 7 papers)

Asymptotical theory of relaxational oscillations

E. F. Mishchenko, A. Yu. Kolesov


Full text: PDF file (10140 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 197, 1–93

Bibliographic databases:
UDC: 517.977

Citation: E. F. Mishchenko, A. Yu. Kolesov, “Asymptotical theory of relaxational oscillations”, Selected topics in the theory of oscillations and optimal control theory, Trudy Mat. Inst. Steklov., 197, Nauka, Moscow, 1991, 3–84; Proc. Steklov Inst. Math., 197 (1993), 1–93

Citation in format AMSBIB
\Bibitem{MisKol91}
\by E.~F.~Mishchenko, A.~Yu.~Kolesov
\paper Asymptotical theory of relaxational oscillations
\inbook Selected topics in the theory of oscillations and optimal control theory
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 197
\pages 3--84
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143142}
\zmath{https://zbmath.org/?q=an:0781.34040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 197
\pages 1--93


Linking options:
  • http://mi.mathnet.ru/eng/tm1445
  • http://mi.mathnet.ru/eng/tm/v197/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Kolesov, “A special relaxation cycle of a system of differential-difference equations”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 607–616  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Kolesov, “Application of techniques of relaxation oscillations to a system of differential-difference equations from ecology”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 77–86  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Kolesov, “On the existence and stability of a two-dimensional relaxational torus”, Math. Notes, 56:6 (1994), 1238–1243  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Sb. Math., 188:11 (1997), 1571–1586  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. V. Bogatyrev, “Tsikly-utki v sisteme Lenarda”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 36–39  mathnet  crossref  elib
    6. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Finite-dimensional models of diffusion chaos”, Comput. Math. Math. Phys., 50:5 (2010), 816–830  mathnet  crossref  adsnasa  isi  elib  elib
    7. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:194
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019